# SDR CA080227001

- Difficulty date: January 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 47,589 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Blower Motor
- Component: Blower Motor
- Component part number: BC112A2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN CREW NOTED AN ABNORMAL ODOR IN THE CABIN AND ADVISED THE COCKPIT CREW. IT WAS DECIDED TO LAND AT THE CLOSEST AIRPORT AS A PRECAUTION. PRIOR TO LANDING THERE WERE SEVERAL WISPS OF SMOKE OBSERVED IN THE FLOOR/SIDEWALL AREA. THE AC LANDED UNEVENTFUL. MAINT DETERMINED THAT THE SMELL WAS CAUSED BY A FAILED RECIRCULATION BLOWER MOTOR. IT IS BELIEVED THAT A FAILED BEARING IN THE ASSEMBLY IS THE CAUSE OF THE FAULT. (TC NR 20080227001)
